Continuous selection and fixed point theorems. (English) Zbl 1033.54011

Summary: The paper contains some continuous selection theorems for multimaps with noncompact domain and range in a generalized convex space. The results are also applied to prove fixed points theorems, coincidence theorems and systems of coincidence theorems.
Reviewer: D. Roux (Milano)


54C65 Selections in general topology
54C60 Set-valued maps in general topology
54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI


[1] Ansari, Q. H.; Yao, J. C., A fixed point theorem and its applications to the system of variational inequalities, Bull. Austral Math. Soc., 59, 433-442 (1999) · Zbl 0944.47037
[2] Ben-El-Mechaiekh, H.; Deguire, D.; Granas, A., Points fixes et coincidences pour les functions multivaques, CR Acad. Sci. Paris, 295, 337-340 (1982), (applications de Ky Fan) · Zbl 0525.47042
[3] Ben-El-Mechaiekh, H.; Deguire, D.; Granas, A., Points fixes et coincidences pour les functions multivaques II, CR. Acad. Sci. Paris, 295, 340-381 (1982), (applications de type \(ϕ\) et \(ϕ^*)\)
[4] Browder, F. E., A New generalization of the Schauder fixed point theorem, Math. Ann., 174, 285-290 (1967) · Zbl 0176.45203
[5] Browder, F. E., The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann., 177, 283-301 (1968) · Zbl 0176.45204
[6] Fan, K., Extension of two fixed point theorems of F.E. Browder, Math. Z., 112, 234-240 (1969) · Zbl 0185.39503
[8] Horvath, C. D., Contractibility and general convexity, J. Math. Anal. Appl., 156, 341-357 (1991) · Zbl 0733.54011
[9] Horvath, C. D., Extension and selection theorems in topological spaces with a generalized convexity structure, Ann. Fac. Sci. Toulouse, 2, 353-369 (1993)
[10] Lin, L. J.; Park, S., On some generalized quasi-equilibrium problems, J. Math. Anal. Appl., 224, 167-181 (1998) · Zbl 0924.49008
[11] Park, S., Continuous selection theorems in generalized convex spaces, Numer. Funct. Anal. Optim., 25, 567-583 (1999) · Zbl 0931.54017
[12] Park, S., New topological versions of the Fan-Browder fixed point theorem, Nonlinear Anal., 47, 595-606 (2001) · Zbl 1042.47519
[13] Park, S.; Kim, H., Coincidence theorems for admissible multifunctions on generalized convex spaces, J. Math. Anal., 197, 173-186 (1996) · Zbl 0851.54039
[14] Wu, X.; Shen, S., A further generalizations of Yannelis-Prabhakar’s continuous selection theorem and its applications, J. Math. Anal. Appl., 197, 61-74 (1996) · Zbl 0852.54019
[15] Yannelis, N. C.; Prabhakar, N. D., Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom., 12, 233-245 (1983) · Zbl 0536.90019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.